Nurofen 200mg Coated Tablets 12pk

Nurofen 200mg Coated Tablets 12pk

With its effective active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties, and provides up to 8 hours of relief, from mild to moderate pain.

Nurofen 200mg Coated Tablets 12pk

Price: €4.00 inc. VAT

Qty   

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen also works to lower temperature. Each film-coated tablet contains Ibuprofen 200mg.
Nurofen can be used to treat Muscular Pain, Backache, Cold & Flu Symptoms, Fever, Headache, Dental Pain and Period Pain.

Nurofen should be taken with a glass of water with or just after a meal.

Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary.

Do take more than 6 tablets in any 24-hour period.

Agree